Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volumes
Volume 17, Issue 2, 194-344
Articles: 1 - 12 XML export
Asymptotic behavior of third-order neutral differential equations with distributed deviating arguments
Author(s): Haixia Wang, Guojuan Chen, Ying Jiang, Cuimei Jiang, Tongxing Li
Pages: 194-199
Applications of fixed point results for cyclic Boyd-Wong type generalized \(F-\psi\)-contractions to dynamic programming
Author(s): Deepak Singh, Varsha Chauhan, Poom Kumam, Vishal Joshi, Phatiphat Thounthong
Pages: 200-215
A sufficient condition for coinciding the Green graphs of semigroups
Author(s): Mohammad Reza Sorouhesh, Hossein Doostie, Colin M. Campbell
Pages: 216-219
Duality and biorthogonality for g-frames in Hilbert spaces
Author(s): Farideh Enayati, Mohammad Sadegh Asgari
Pages: 220-234
Heat transfer and nanofluids flow through the circular concentric heat pipes: a comparative study using least square method (LSM)
Author(s): M. Hatami, S. Mosayebidorcheh, J. Geng, D. Jing
Pages: 235-245
New type of multivalued F-contraction involving fixed points on closed ball
Author(s): Aftab Hussain, Hafiz Farooq Ahmad, Muhammad Arshad, Muhammad Nazam
Pages: 246-254
Characterizations of upper and lower \(\alpha(\mu_X,\mu_Y)\)-continuous multifunctions
Author(s): Napassanan Srisarakham, Chawalit Boonpok
Pages: 255-265
Dynamic behaviors of a nonautonomous modified Leslie-Gower predator-prey model with Holling-type III schemes and a prey refuge
Author(s): Fengde Chen, Qiaoxia Lin, Xiangdong Xie, Yalong Xue
Pages: 266-277
Limit cycle bifurcations and analytic center conditions for a class of generalized nilpotent systems
Author(s): Yusen Wu, Cui Zhang, Sumin Yang
Pages: 278-287
Particle swarm optimization with opposition-based learning and near neighbor interactions
Author(s): Jin Wang
Pages: 288-292
Controllability of abstract fractional differential evolution equations with nonlocal conditions
Author(s): Haiyong Qin, Chenghui Zhang, Tongxing Li, Ying Chen
Pages: 293-300
Asymptotic behavior of discrete semigroups of bounded linear operators over Banach spaces
Author(s): Shuhong Tang, Akbar Zada, Habiba Khalid, Tongxing Li
Pages: 301-307

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more